Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 2 (2008)

Font Size:  Small  Medium  Large

Extragradient method for equilibrium problems and variational inequalities.

Muhammad Aslam Noor, Yonghong Yao, Yeong-Cheng Liou

Abstract


In this paper, we suggest and analyze a new extragradient
method for finding a common element of the set of
solutions of an equilibrium problem, the set of fixed points of a
nonexpansive mapping and the set of solutions of some variational
inequality. Furthermore, we prove that the proposed iterative
algorithm converges strongly to a common element of the above three sets. Our result includes the main result of Bnouhachem, Noor and Hao [A. Bnouhachem, M.A. Noor and Z. Hao, Some new extragradient methods for variational inequalities, Nonlinear Analysis (2008), doi:10.1016/j.na.2008.02.014] as a special case.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+